# SDR AWXA0000253

- Difficulty date: April 21, 2000
- Submitted: April 25, 2000
- Operation: Air carrier
- Aircraft: N166AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23627
- Aircraft time: 45,457 hours, 32,823 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545774
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

C-CHECK, EXTERNAL FUSLAGE FS 747 STR 21L SKIN CRACKED.  REMOVED DAMAGED SECTION IAW 737 SRM 51-40-02, FAB''D DOUBLER ..090 2024T3 QQA 250/5 AND FILLER .071  2024T3 QQA250/5 IAW 737 SRM 53-00-01, TREATED AND PRIMED IAW 737 SRM 51-20-01, INSTALLED IAW 51-40-02.
